# SDR UALA2011060302724

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 41,855 hours, 5,200 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Dented
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRECOOLER BLEED DUCT AT 90 ELBOW AFTER PRECOOLER HAS DENT.  REPLACED LOWER PRECOOLER TO PYLON DUCT, LEAK CHECK OKAY.
